# SDR AUS20040040

- Difficulty date: January 23, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Condition: Faulty
- Location: Autopilot
- Part time: 3,902 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT CAUSED AIRCRAFT TO PITCH UP ON APPROACH.  INVESTIGATION FOUND ELEVATOR AUTOPILOT SERVO FAULTY.  RT ENGINE OVERTORQUED TO 134 PERCENT AND LT ENGINE OVERTORQUED TO 125 PERCENT DURING RECOVERY FROM AUTOPILOT MALFUNCTION.
